Molybdenum causes skin itching?

Home The Candida Forum Candida Questions Molybdenum causes skin itching?

This topic contains 2 replies, has 3 voices, and was last updated by  Jennar27 6 years, 1 month ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #101730

    baloneysandwich
    Member
    Topics: 1
    Replies: 3

    Hi everyone, I’m new here so hopefully this isn’t something that’s been covered a bunch before. I recently started following some of the guidelines that Able and Raster put together, including Molybdenum Amino Acid Chelate. My worst symptom before starting this has been brain fog. What I’ve noticed in the couple of weeks of taking Molybdenum is that while it does help brain fog, I’ve developed several very itchy areas… my middle and lower back, side of my hips, and shins. It seems like eczema.

    I’ve tinkered for a day or two with going off of Molybdenum, and the itching has subsided. Then I went back on it and the itching came back. Now I’m going to go off again and see if it reduces again.

    Now granted, it’s the middle of winter here in NY, so it isn’t odd to have itchy skin. However I wanted to know if this is something anyone else has linked to Molybdenum intake. I’m doing 1 pill 3x day.

    Thanks!

    #101745

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’ve never taken molybdenum but I would say that I get itchy skin from die-off.

    -raster

    #101840

    Jennar27
    Member
    Topics: 8
    Replies: 11

    I have been taking three molybdenum a day for the first week. I eased into it with 1, then 2, but stayed consistent at 3 a day. Am I supposed to keep that up throughout the treatment or do I just take it as needed for die off. I didn’t understand. Thanks

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Molybdenum causes skin itching?’ is closed to new replies.